In a complex domain , let be a linear holomorphic partial differential operator and be its characteristic hypersurface. When the localization of at is a Fuchsian operator having a non-negative integral characteristic index, it is proved, under some conditions, that every holomorphic solution to in has a holomorphic extension in . Besides, it is applied to the propagation of singularities for equations with non-involutive double characteristics.
Katsuju IGARI. "Removable singularities of holomorphic solutions of linear partial differential equations." J. Math. Soc. Japan 56 (1) 87 - 113, January, 2004. https://doi.org/10.2969/jmsj/1191418697